Hi Gizmo; I am so glad that you are here. As you've seen, this forum is filled with very caring and knowledgeable people.
You mentioned that, in order to be in the study, you had to take Prednisone so that you could be weaned off of it. Also, that since you started decreasing your Prednisone, you've felt rather ill. I cannot say with any certainty that this is the case but, it often happens to patients who start to wean off of Prednisone. As the dosage decreases, symptoms worsen and/or new symptoms appear. Many patients find that they have to remain on a small dosage of Prednisone in order to manage their symptoms. I am not sure if this is the case for you or if the study will allow you to remain on a maintenance dosage of Prednisone. If you continue to feel bad or if symptoms continue to worsen, perhaps you should discuss this possibility with your doctors.
Again.. I am so gald that you are here. Welcome to our family
Peace and Blessings
Look For The Good and Praise It!